# SDR AALA202207255247

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737
- Aircraft serial: 29516
- Aircraft time: 60,864 hours, 25,069 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR PANEL SUPPORT ANGLE HAS AREAS OF CORROSION AT BODY STA 995  BETWEEN LEFT BUTT LINE 40 AND LEFT BUTT LINE 48. REMOVED AND REPLACED FLOOR PANEL SUPPORT ANGLE PER SRM 51-40-02.
